Публікація: Математическая модель реконфигурируемых антенн с учетом нелинейных свойств управляющих элементов
dc.contributor.author | Сидоров, Я. Г. | |
dc.date.accessioned | 2018-06-19T13:54:37Z | |
dc.date.available | 2018-06-19T13:54:37Z | |
dc.date.issued | 2008 | |
dc.description.abstract | In the given report reconfigurable antennas mathematical model considering nonlinear characteristics of steering elements is proposed. This model allows to analyze this type of antennas considering nonlinear effects arising in them. It is shown, that the considering of steering elements specificity leads to simplification of the general model. The reconfigurable antenna element constitutive equations, allowing to define its nonlinear mode, are offered. | uk_UA |
dc.identifier.citation | Сидоров Я. Г. Математическая модель реконфигурируемых антенн с учетом нелинейных свойств управляющих элементов / Я. Г. Сидоров // материалы 3-го междунар. радиоэлектрон. форума (МРФ'2008) 22-24 окт. 2008г.: сб. науч. тр.: в 2-х т. Т.1. Междунар. конф. "Современные и перспективные системы радиолокации, радиоастрономии и спутниковой навигации" (СРРСН-2008). Ч.2 / АНПРЭ, ХНУРЭ. – Х. : АНПРЭ, ХНУРЭ, 2008. – С. 87–90. | uk_UA |
dc.identifier.uri | http://openarchive.nure.ua/handle/document/6245 | |
dc.language.iso | ru | uk_UA |
dc.publisher | ХНУРЭ | uk_UA |
dc.subject | реконфигурируемые антенны | uk_UA |
dc.subject | беспроводная связь | uk_UA |
dc.title | Математическая модель реконфигурируемых антенн с учетом нелинейных свойств управляющих элементов | uk_UA |
dc.type | Article | uk_UA |
dspace.entity.type | Publication |
Файли
Оригінальний пакет
1 - 1 з 1
Завантаження...
- Назва:
- MRF_T1_Ch2_2008-rus-87-90.pdf
- Розмір:
- 353.64 KB
- Формат:
- Adobe Portable Document Format
Ліцензійний пакет
1 - 1 з 1
Немає доступних мініатюр
- Назва:
- license.txt
- Розмір:
- 9.42 KB
- Формат:
- Item-specific license agreed upon to submission
- Опис: